RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Osaka J. Math., 2014, Volume 51, Issue 4, Pages 1093–1113 (Mi ojm1)  

Affine cones over Fano threefolds and additive group actions

T. Kishimotoa, Yu. Prokhorovbc, M. Zaidenbergd

a Department of Mathematics, Faculty of Science, Saitama University, Saitama 338-8570, Japan
b Laboratory of Algebraic Geometry, SU-HSE, 7 Vavilova Street, Moscow 117312, Russia
c Steklov Institute of Mathematics, 8 Gubkina Street, Moscow 119991, Russia
d Université Grenoble I, Institut Fourier, UMR 5582 CNRS-UJF, BP 74, 38402 St. Martin dТHères cédex, France

Funding Agency Grant Number
Japan Society for the Promotion of Science 20740004
Russian Foundation for Basic Research 11-01-00336-a
Ministry of Education and Science of the Russian Federation 4713.2010.1
11.G34.31.0023
The first author was supported by a Grant-in-Aid for Scientific Research of JSPS No. 20740004. The second author was partially supported by RFBR, grant No. 11-01-00336-a, the grant of Leading Scientific Schools, No. 4713.2010.1 and AG Laboratory SU-HSE, RF government grant, ag. 11.G34.31.0023.



Bibliographic databases:

Document Type: Article
Received: 28.06.2012
Revised: 26.04.2013
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ojm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019